# SDR CA060315007

- Difficulty date: March 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 6,125 hours
- Engine: Lyc T5313B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Yoke
- Part number: 204072921009
- Condition: Cracked
- Location: Cargo Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ORIGINATING IN ATTACHMENT BOLT HOLES.
